# SDR DL757081769

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 67,663 hours, 30,305 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Seized
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN COCKPIT AT CRUISE.  RAN CHECKLIST, DIVERTED TO SJU.  MTC FOUND THE FWD EQUIP COOLING SUPPLY FAN NR 1 SEIZED AND CAUSING THE SMELL.  REPLACED THE FAN PER THE MM, ALL CHECKS OK.
